# SDR HEEA082463

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Part serial: A17504003
- Condition: Damaged
- Location: M/R Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE ABRASION STRIP ON THE LOWER SIDE HAS TWO SHARP DENTS.  ONE HAS SOME PENETRATION THROUGH THE STRIP.
